# SDR SWAA2024082629290

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 58,940 hours, 39,150 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #1 ENGINE START HAD ENGINE 1 OVERHEAT FOLLOWED BY #1 ENGINE FIRE INDICATION; COMPLIED WITH QRC AND QRH PROCEDURES.<[01] REF BAR CODE TTG8Q00VE9LA FOR STARTER R+R AMM 80-11-01 REF BAR CODE TTG8Q00VE8C7 FOR BOTH #1 + #2 FIRE BOTTLE CHANGE; AMM 26-21-01 RAN AND OPS CK GOOD.
